# SDR N6WA2012042601

- Difficulty date: April 24, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 19,898 hours, 13,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING FLOOD LIGHT ABOVE ROW 15 INOPERATIVE.   R & R CEILING FLOOD LIGHT IAW AMM 33-51-09.
